# SDR ASAA2016091518050

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 29,408 hours, 8,797 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, WE GOT THE, FMC DISAGREE, ANNUNCIATION.  ACFT GROUNDED.  PERFORMED FAULT ISOLATION IAW FIM 34-61, TASK 835.  DETERMINED TO BE INTERMITTENT FAULT.  OK FOR SERVICE.
